MathSciNet Relay Station
MathSciNet bibliographic data
MR1900302 60H15 (60H10)
El Boukfaoui, Y.; Erraoui, M. Remarks on the existence and approximation for semilinear stochastic differential equations in Hilbert spaces. Stochastic Anal. Appl. 20 (2002), no. 3, 495–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement